# SDR AALA202305095747

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A320*
- Aircraft serial: 6100
- Aircraft time: 29,366 hours, 11,848 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO A FOUL ODOR/FUME EVENT IN CABIN AT CRUISE. THAT CONTINUED TO LANDING. THE AIRCRAFT LANDED AT THE SCHEDULED DESTINATION OF CLT WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED TASK CARD 26L00021001 A320F SMOKE/ODOR FUMES INITIAL TROUBLE SHOOTING AND FOUND NO SOURCE FOR THE  FOUL ODOR. MAINTENANCE DETERMINED THE AIRCRAFT WAS OK FOR SERVICE.
